• Uttam Kejriwal Uttam Kejriwal
    June 08, 2010
    Duzela 30 mg
    Uttam Kejriwal Uttam Kejriwal
    June 08, 2010

    Last 3 years i have been taking this medicine(duzela 30mg) 2 times and zapiz 0.25 mg. But it has not cured my problem fully. I feel problems like neck pain, head seems to roll, eyebrightnss increases. Are these the side effects of the medicine. This has not cured me 100%. Should i continue taking this medicine? What are the benefits of taking this medicine? Please suggest me. It would be better if you can suggest any doctor in bangalore(India)..

    READ MORE

FROM OUR EXPERTS

  • Eileen Bailey
    Health Guide
    June 08, 2010
    Eileen Bailey
    Health Guide
    June 08, 2010

    Thank you for your question and welcome to AnxietyConnection.com.

     

    I am not a medical professional and would not be able to give you medical advice.

     

    I can tell you that Duzela would be equivalent to what we know as Cymbalta (in the U.S.).

     

    According to FirstDataBank, Inc., the most common side effects of this medication are: nausea, dry mouth, constipation, loss of appetite, tiredness, drowsiness, dizziness, increased sweating, blurred vision, or yawning. Other, less common side effects include: fainting, unusual or severe mental/mood changes (e.g., nervousness, unusual high energy/excitement, rare thoughts of suicide), shakiness (tremor), decreased interest in sex, changes in sexual ability, difficulty urinating, change in the amount of urine, weight loss.

     

    Zapiz, which is Clonazepam (again, according to FirstDataBank,Inc) would have side effects of drowsiness, dizziness, blurred vision, muscle pain, excessive hair growth or loss, change in sexual desire, weight change, increased saliva production, sore gums, or cough with less common side effects of slowed breathing, easy bruising/bleeding, unusual eye movements, unusual fatigue, fast/pounding heartbeat, unusual muscle movement, and trouble urinating.

     

    Even though the symptoms you have described may not appear in these lists, it does not mean they are not side effects of the medication, as the ones listhed are the most common. Since each person reacts differently to medication, there may be other side effects.

     

    Unfortunately, I would not know of any doctors in India to treat anxiety.

     

    Eileen


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.